# SDR DHL2004760014

- Difficulty date: December 14, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WON'T ILLUMINATE DURING STANDBY POWER CHECK. REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERIES IAW B727 MM 33-10-0 LIGHTS OPS CHECKED GOOD.
